# SDR UALA2013042202784

- Difficulty date: April 20, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,517 hours, 23,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Torn
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N3002125A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE,  FOUND LEFT INBOARD SLAT TRAILING EDGE RIPPED OPEN AND DELAMINATED.  REPLACED NR 5 SLAT PER AMM.
